# SDR 2001UALA00004

- Difficulty date: January 4, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N993UA
- Make and model: Boeing 737291
- Aircraft serial: 22383
- Aircraft time: 54,028 hours, 40,558 cycles
- Engine: Pwa JT8D17
- System (JASC): 3425 · Integrated Flight System
- Part: Gyro
- Part number: 25883024
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PROBLEM WITH THE CAPTAINS HORIZONTAL SITUATION INDICATOR.  *S/D*  REPLACED THE NR 1 DIRECTIONAL GYRO.  OPS CHECKED NORMAL.
